# SDR 98FDEA00101

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0794 7-5750-7-231, LEFT MLG BEAM CORRODED ON UNDERSIDE WHERE NR 4 FLAP TRACK CONTACTS IT.  REMOVED CORROSION BLENDED AREA PER EA 7-5730-29358 EA - DATE 2/10/98.
